# SDR MASA200700617

- Difficulty date: September 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 11,840 hours, 8,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH FLT 7215 ORD-SAV - FWD CARGO DOOR OPENED AFTER TAKEOFF.  MX CHECKED RIG AND OPERATION, NO DEFECTS NOTED.
